# SDR ASAA0872789

- Difficulty date: March 12, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 31,598 hours, 14,054 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Condition: Gouged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SLIDING WINDOW FWD FRAME GOUGED ON FWD FACE 1" FROM TOP.  CAPTAIN SLIDING WINDOW REPLACED WITH NEW SERVICEABLE UNIT IAW 737 700 AMM 56 12 11 AND ASA SUPPLEMENT 56 12 11.
